# SDR 05FDEA03245

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 50,364 hours, 35,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK STA 480-620 LBL 24 FLANGE HAS CORROSION.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED NEW SEAT TRACK AT STA 480-690 ON LBL 24 ALL IAW FX B727 SRM 53-10-5, 53-10-2, 51-30-2 AND 51-10-2.
